MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142550489
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 apr 2026 has been used as a placeholder.The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a primary plumset, 0.2 micron filter, clave y-site, pe lined tubing, 104 inch where it was reported that a couple of incidents involving a potential leak from the filter on the primary plum set occurred during hazardous drug infusions on 04-02 (paclitaxel) and 04-21 (polatuzumab).Both events involved peripheral infusions resulting in leakage of hazardous drug with exposure to both the patient and staff requiring medication remake and leading to drug wastage.The leak was associated with the filter, with one instance involving a hole while the other involved a suspected crack.One filter was confirmed cracked whereas the other showed no apparent visible damage.

Brand Name
PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25219444
Report Number9615050-2026-00296
Device Sequence Number9798051
Product Code FPA
UDI-Device Identifier10887787005971
UDI-Public(01)10887787005971(17)281201(10)14632604
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142550489
Device Lot Number14632604
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACLITAXEL, MFR UNKNOWN; POLATUZUMAB, MFR UNKNOWN
Patient SexUnknown